# SDR DALA2016081105937

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 76,812 hours, 58,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY ILLUMINATION SYSTEM INOPERATIVE.  REPLACED L2-662 AND L2-663 LT AND RT EMERGENCY LIGHT OVERWING SOCKETS OVERWING LIGHTS LAMPS AND CHECKED GOOD.
